# SDR A8ZR20181106002

- Difficulty date: November 5, 2018
- Submitted: November 6, 2018
- Operation: Air carrier
- Aircraft: N360PH
- Make and model: Dhav DHC8202
- Aircraft serial: 515
- Aircraft time: 38,409 hours, 50,899 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Structure
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCOMPLISHED REPLACEMENT OF CRACKED CLOSING MEMBER PN 85410449 OF NR 2 NACELLE RT OB SIDE FIREWALL REF RD 8-54-611 ISSUE 4 DTD 12 APR, 2001.
